# SDR R61A20080036

- Difficulty date: November 14, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000144
- Aircraft time: 5,912 hours, 3,620 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED VIA ACARS, LOST COMMUNICATIONS WITH ATC.  DISPATCHED CALLED ATC BY PHONE AND RELAYED ALL COMMUNICATIONS VIA ACARS.  AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO AIRCRAFT TROUBLESHOT RESET POWER AND PERFORMED OPERATIONAL CHECK OF SYSTEM OPERATIONAL CHECK WAS GOOD.  MAINTENANCE ALSO REMOVED AND REPLACED FLIGHT ATTENDANT HANDSET AND CRADLE AS A PRECAUTION.
